Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fuller earth eating addiction. Chronic headaches, nausea, abdominal pains. Is it due to addiction? Cure?

hi i am priya......i have a strong addiction of eating multanii mitti.......i eat upto 250 gms a i gptta some problems of chronic headache , nausea ...... sometimes there is a severe pain in my frequency of urination is very high.......i dont know that are these problems are because i am eating multani mitti or something else............plz hlp me to get rid of this problem
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  629
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear Priya
Welcome to HCM
We understan your concerns

Multani mitti contains several minrals, metals and compounds and even micro organisms. Most of these metals and compounds are dangerous if taken inside like copper and lead.

You are inclined to eat multani mitti because your body is deficient in some of the minerals vailable in that. You have to find out which one and take oral supplement for that mineral. You are not adicted to multani mitti as a whole but to some of the minerals it provides.

Consult a dotor an get all the tests done. Find out which one is deficient and as per his advice take oral supplements.

Your nausea and headache could be associated with this habit.

Get well soon.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor